# SDR IPXA2018050129159

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 82,551 hours, 16,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT COVER ON R1 DOOR FELL OFF. REINSTALLED R1 EMERGENCY LIGHT COVER W/R/T MD11-AM-M-33-27-05.
